# SDR 2023FA0000012

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Boeing 767333
- Aircraft serial: 25586
- Aircraft time: 107,471 hours, 18,813 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND DENT WITH CREASE AT LH SIDE HORIZONTAL STABILIZER UPPER SURFACE SKIN PANEL BETWEEN AUXILIARY SPAR AND FRONT SPAR, LE STA 137.
